# SDR UALA2009070101889

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 55,568 hours, 38,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs360-380 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON E/E COOLING DUCT CUTOUT.  LOWER FUSELAGE BS BETWEEN 360-380 AND 28L/R.  ACP HFEC OF SUSPECT CRACK IN SKIN AFT OF EQUIP COOLING EXHAUST OPENING.  AREA IS CRACKED APPROX ONE HALF INCH LONG FROM EXHAUST OPENING AND TERMINATED AT SCREW FASTENER HOLE.  EDDY CURRENT DOES NOT INDICATE PROGRESSION BEYOND FASTENER HOLE.  LAID OUT AND MFG'D SINGLE PLATE DOUBLER.  ACCOMPLISHED INTERIM REPAIR PER UA-EVA-72751.
